# SDR SWIA2018091345070

- Difficulty date: July 26, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 41,039 hours, 36,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON THE LT WING LEADING EDGE AT APPROX WS 137.00. (C-CHECK) RO: 09/12/2018. REPAIRED 4 EA DENTS ON LT WING CENTER L/E SKIN IAW REO.
